Doctor insights on:
Caffeine And Zoloft
Not worth the risk.: This supplement's effectiveness is likely related to stimulant properties, even without caffeine. Using zoloft (sertraline) will make it harder for your liver to metabolize the supplement so your blood levels of it will be higher risking cardiovascular health. There are safer ways to improve fitness. ...Read more
Hello. : Hello. The answer is yes. However, if you are being treated with zoloft (sertraline) for an anxiety disorder or bipolar disorder, the caffiene could impact those conditions. If you have anxiety disorders, too much caffiene can cause you to feel jittery. If you have bipolar disorder, caffiene could increase your energy level even more if you are already manic or hypomanic. Becare of caffiene in the evening as it can cause insomnia. ...Read more
Hi! I am on 50mg of Zoloft (sertraline) and started to take caffeine free hydroxycut today. will they interact?
Zoloft (sertraline) increase 100to150; change due to still having some anxiety but doing much better; can increase cause jittery/wired feeling;no caffeine?
Increasing Zoloft (sertraline): from 100 mg to 150 may cause transitory Jittery feeling,especially if you are taking it along with Celexa (citalopram). Watch for elevated temperature, elevated heart rate, muscle stiffness and problems with sleep. If you have any of these or racing thoughts contact your prescribing doctor. ...Read more
Hi, I just started taking Zoloft (sertraline) yesterday (25 mg) and came down with a headache because of the lack of my daily caffeine. Can I take a couple Motrin?
Yes: All medications should be monitored by a qualified physician. ...Read more
Depends: This all depends on your particular health status, doses involved, and what you are being treated for. Please consult with your treating physician. ...Read more
What would happen if I took a load of my thyroxine, sertraline, montelukast, ephedrine (ephedrine sulfate) and caffeine tablets?
And don't say the obvious please
Polypharmacy: Why are you asking this? Please don't take "a load" of this stuff. A large dose of thyroxine, ephedrine (ephedrine sulfate) and caffeine (esp the last 2) will make you very nervous, jittery, palpitations, insomnia. It could exacerbate other conditions. Sertraline in overdose can cause similar symptoms, also nausea/vomiting. Possibly dangerous. What's going on? Please see your doctor. ...Read more
When taking Zoloft (sertraline) & klonopin for depression, anxiety, panic disorder, I know you should avoid alcohol, caffeine, chocolate. What about cigarettes& sugar?
No good!: The tar in cigarettes can induce a liver enzyme 1a2, this should not affect the blood levels of zoloft (sertraline) or klonopin. However nicotine is a stimulant, and stimulants are not helpful for individuals with panic. Also emphysema, secondary to cigarettes is particularly unpleasant when you have panic. Refined sugar can lead to fluctuations in glucose exacerbating panic. Talk to dr. About quitting. ...Read moreSee 3 more doctor answers
Half life: As we age, we metabolize caffeine differently. It may take 13 hours to get out of your system. I tell patients to take last caffeine 12 hours before planned bedtime. Also caffeine can aggravate other medical issues which may be causing sleep problems (rls, nocturia, cardiac issues, etc). ...Read more
INSOMNIA: insomnia can be assisted by maintaining a good sleep schedule. A dark room with cool temperature and music therapy. You should also have labs checked for Vit d And thyroid. If it persists and there is snoring or difficulty breathing a sleep study may be needed.to evaluate sleep apnea/RLS. To assist in initiating sleep melatonin can be very effective 1-2hrs before bedtime. ...Read more
There are some: There are some like xs energy drink but has herbs and another is e10energy drink.But my advice is that all this hype of energy drinks can be harmful for some and i will recommend a balanced diet, 7to8 hours of sleep, avoid stress, do not smoke and drink excessively, learn to relax and exercise regularly which will make your body produce endorphins which will give you energy and keep you healthy. ...Read more
Zoloft (sertraline) side effect: Call your prescriber right away, explaining how you feel. There are many alternatives that can offer the effect you need. ...Read more
Caffeine withdrawal : If your body is dependent on caffeine, lack of it may cause headaches. If you discontinue caffeine you can expect the headaches for several days up to 2 weeks. Generally these types of headaches are relieved by tylenol (acetaminophen) or ibuprofen. Once you're past the withdrawal phase the headaches typically do not return unless you resume the caffeine intake. ...Read moreSee 1 more doctor answer